Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 23, Number 9

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 23, Number 9 (1917)
Bull. Amer. Math. Soc. 23 (1917)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 23, Number 9 (1917)
Bull. Amer. Math. Soc. 23 (1917)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The April meeting of the American Mathematical Society at Chicago
Arnold Dresden.
Bull. Amer. Math. Soc. 23 (1917), 387-401
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The April meeting of the San Francisco Section
W. A. Manning.
Bull. Amer. Math. Soc. 23 (1917), 401-403
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Singular points of analytic transformations
William F. Osgood.
Bull. Amer. Math. Soc. 23 (1917), 404
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1559981
The projection of a line section upon the rational plane cubic curve
Joseph Eugene Rowe.
Bull. Amer. Math. Soc. 23 (1917), 405-407
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1559982
Examples of a remarkable class of series
R. D. Carmichael.
Bull. Amer. Math. Soc. 23 (1917), 407-425
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1559983
Notes
Bull. Amer. Math. Soc. 23 (1917), 426-431
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
New publications
Bull. Amer. Math. Soc. 23 (1917), 431-434
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Interpolated Six-place Tables, by Horace Wilmer Marsh.
Reviewer: F. H. Safford
Bull. Amer. Math. Soc. 23 (1917), 425-426
Review information
Full-text PDF Free Access
American Mathematical Society